# SDR SIMA20120610001

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 26,869 hours, 23,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4535, CREW REPORTED MAIN CABIN DOOR WAS VERY HARD TO OPEN AND CLOSE.  AIRCRAFT REMOVED FROM SERVICE.  LUBRICATED THE ROLLER AND PERFORMED THE DYNAMOMETER IAW EMB-145 AMM 52-18-00 IT IS WITHIN AVERAGE LOAD.  NO FURTHER DAMAGE NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
